# SDR DL757060958

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 46,669 hours, 21,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV AT TIMCO LCQ, A DENT WAS NOTED ON THE BELLY SKIN AT FS 1398, FROM S-30 TO S-29R.  THE DENT IS IN CLOSE PROXIMITY OF THE CIRCUMFERENTIAL BUTT SPLICE AT FS 1401.  A BOEING APPROVED REPAIR WAS INSTALLED PER 458714-14.
